MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; IMPLANTABLE DEVICE

BOSTON SCIENTIFIC CORPORATION DYNAGEN CRT-D; IMPLANTABLE DEVICE
Model Number G154
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Inaccurate Synchronization (1609)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); Shock from Patient Lead(s) (3162)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) delivered inappropriate shocks and anti-tachycardia pacing (atp) due to supraventricular tachycardia (svt).Additionally, one atp reportedly accelerated the rate of the patient's arrhythmia into ventricular fibrillation (vf).A shock successfully converted the vf.The crt-d system remains in service.No additional adverse patient effects were reported.

Brand Name
DYNAGEN CRT-D
Common Device Name
IMPLANTABLE DEVICE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20740843
Report Number2124215-2024-73261
Device Sequence Number8613919
Product Code NIK
UDI-Device Identifier00802526534652
UDI-Public00802526534652
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2021
Device Model NumberG154
Device Catalogue NumberG154
Device Lot Number104012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/20/2024
Date Device Manufactured04/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age87 YR
Patient SexMale